# SDR SWAA2019050632385

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 38,156 hours, 22,618 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 16159H4125
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW OUTER PANE CRACKED/SHATTERED ON CLIMBOUT AT 25,000 FEET. ARCED IN UPPER, LEFT SIDE OF WINDOW OBSERVED. R&R L1 WINDOW IAW MM.
